# SDR RAIA2019020140001

- Difficulty date: January 24, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS CORROSION ON UPPER SURFACE AT FR 46 RH-          REMOVED FLOOR SILL. INSTALLED FLOOR SILL.
